# SDR COMA9660194

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT ENGINE VIBRATION 3.1, 10,000 FT 85 PERCENT.  VIBRATION WAS CONTROLLED WITH REDUCTION OF THRUST LEVER, COCKPIT NOISE WAS LOUDER THAN NORMAL.  REPLACED RIGHT ENGINE.
